# SDR UALA2012042302433

- Difficulty date: April 21, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 56,680 hours, 15,870 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Unknown
- Location: Engine Oil
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RT ENG OIL FILTER MESSAGE ON INITIAL START.  CREW SHUTDOWN ENGINE AND CLEARED STATUS MESSAGE.  RESTART NORMAL WITH NO FAULTS NOTED.  REPLACED MAIN OIL FILTER AND CHECKED MCD, FILTER AND CHIP DETECTORS CLEAN.  LEAK CHECKED GOOD.
